# SDR FDEA200911184019

- Difficulty date: November 18, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,164 hours, 31,479 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163063
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INBD FLAP, FORE FLAP L/E IS GOUGED, JUST INBD OF NR 6 JACKSCREW.  CUT OUT DAMAGED AREA DIMS 1 1/2" X 3/4", FABRICATED PLATE USING 2024T-3 .063 PO NR 9008875 DIMS 7 1/8" X 4 7/8" AND INSTALLED IAW SRM 57-50-4, 51-10-2 AND 51-30-2.
